# SDR V0XD2014062192732

- Difficulty date: June 20, 2014
- Submitted: June 21, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Seal
- Part number: 14522042901SD
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAINTENANCE DOOR  PANEL 312AR SEAL DETERIORATED.  R & R WITH SERVICEABLE SEAL IAW AMM 52-44-02,
